# SDR AALA20070205

- Difficulty date: January 27, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  OVERWING EMERGENCY EXIT LIGHTS ON FORWARD LEFT AND RIGHT SIDE INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY EXIT LIGHTS ON FORWARD LEFT AND RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
